# SDR HALA20240410089

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,797 hours, 2,193 cycles
- Engine: Iae PW1133GJM
- Engine time: 8,846 hours, 3,780 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG PYLON ECS INTERFACE DUCT PN 636D0005-527 DAMAGED. INSTALLED #2 ENG ECS INTERFACE DUCT PER AMM 36-11-49. 17934 OPS LEAK CHK PENDING. LEAK CK COVERED IN CARD 321-72-HWI-02.
